# SDR 01FDEA00235

- Difficulty date: March 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65168463
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB MIDSPAR CHORD (STR 7) IS CHAFED, LT SIDE 3 INCHES FROM FRONT OF SLIDE SEAL FRONT TRACK.  *S/D*  REPAIRED AREA PER FEDEX SR 27-55-008.
